| Model Number |
VLOCM1904 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
03/12/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during a robotic laparoscopic partial nephrectomy procedure, while placing the suture, there were four needle which came off with a very little force.A needle fell into the patient's cavity but was retrieved using needle drivers.A different suture was used to complete the procedure.There was no patient injury.
Additional Manufacturer Narrative
Evaluation summary: post market vigilance (pmv) received four devices.A tactile and microscopic inspection of the sutures was performed with no abnormalities.A needle attachment test was performed on the sealed samples, and the results met the specifications for this product.Records from each manufacturing lot are thoroughly reviewed to ensure that products are released meeting all quality release specifications at the time of manufacture.The investigation concluded there were no abnormalities that would have caused or contributed to the reported condition.If information is provided in the future, a supplemental report will be issued.